# SDR SWIA202312140003

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 49,380 hours, 32,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Haze
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM PSP THE FLIGHT ATTENDANTS REPORTED A HAZE FILLING THE CABIN WITH A SLIGHT OIL SMELL.  THIS OCCURRED IMMEDIATELY AFTER TAKEOFF AND DISSIPATED WITHIN A COUPLE MINUTES.  WE DID NOT EXPERIENCE IT ON THE FLIGHT DECK. (FLIGHT 6361 FILED CLOSED)UPON ARRIVAL TO AIRCRAFT, WALKED INTERIOR CABIN OF AIRCRAFT AND NOTICED NO SMELL OF OIL OR VISUAL HAZE INSIDE CABIN.  TURNED ON AIRCRAFT PACKS AND FOUND NO ODOR OR SMELL EMITTING FROM THE CABIN VENTS, ALSO NO VISUAL SIGNS OF FOG OR HAZE IN THE AIRCRAFT.  AIRCRAFT OK FOR RETURN TO SERVICE.
